Alert archive / Missouri / Wind Advisories in 2019

Wind Advisory 12, NWS Springfield, MO

November 30, 201934 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this wind advisory at Nov 30, 2019, 1:58 PM CST for 34 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Nov 30, 2019, 9:00 PM CST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Nov 30, 2019, 1:58 PM CST (19:58 UTC)
In effect from
Nov 30, 2019, 9:00 PM CST
Expired
Dec 1, 2019, 6:00 PM CST
In force
21 hr
Issued by
NWS Springfield, MO
All 37 counties

Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.0 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2019-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 237 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2019-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 366 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
237 J/kg
Mixed-layer CIN
-174 J/kg
Mixed-layer LCL
449 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
366 m²/s²
0-3 km storm-relative helicity
373 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

296 
WWUS73 KSGF 301958
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
158 PM CST Sat Nov 30 2019

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011200-
/O.NEW.KSGF.WI.Y.0012.191201T0300Z-191202T0000Z/
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, Nevada,
Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, 
Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, 
Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, 
Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, 
Cedar Springs, El Dorado Springs, Filley, Arnica, 
Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, 
March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, 
Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, 
Jadwin, Salem, Joplin, Carthage, Greenfield, Lockwood, Meinert, 
Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson,
Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, 
Mount Vernon, Marionville, Nixa, Christian Center, Ozark, 
Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, 
Pottersville, Siloam Springs, South Fork, West Plains, 
White Church, Teresita, Winona, Birch Tree, Montier, Anderson, 
Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett,
Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, 
Silver Dollar City, Branson, Hollister, Kirbyville, 
Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer,
Alton, Couch, Greer, Thomasville, and Wilderness
158 PM CST Sat Nov 30 2019

...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST
SUNDAY...

* WHAT...West winds 20 to 30 mph with gusts of 40 to 50 mph 
  expected.

* WHERE...Portions of southeast Kansas and central, east 
  central, south central, southwest and west central Missouri.

* WHEN...From 9 PM this evening to 6 PM CST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle on north south oriented highways. Secure outdoor 
objects.

&&

$$
3 follow-up statements
553 
WWUS73 KSGF 010840
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
240 AM CST Sun Dec 1 2019

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020000-
/O.CON.KSGF.WI.Y.0012.000000T0000Z-191202T0000Z/
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, Nevada,
Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, 
Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, 
Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, 
Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, 
Cedar Springs, El Dorado Springs, Filley, Arnica, 
Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, 
March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, 
Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, 
Jadwin, Salem, Joplin, Carthage, Greenfield, Lockwood, Meinert, 
Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson,
Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, 
Mount Vernon, Marionville, Nixa, Christian Center, Ozark, 
Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, 
Pottersville, Siloam Springs, South Fork, West Plains, 
White Church, Teresita, Winona, Birch Tree, Montier, Anderson, 
Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett,
Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, 
Silver Dollar City, Branson, Hollister, Kirbyville, 
Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer,
Alton, Couch, Greer, Thomasville, and Wilderness
240 AM CST Sun Dec 1 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts of 40 to 50 mph.

* WHERE...Portions of southeast Kansas and central, east 
  central, south central, southwest and west central Missouri.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle on north south oriented highways. Secure outdoor 
objects.

&&

$$
656 
WWUS73 KSGF 012134
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
334 PM CST Sun Dec 1 2019

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020000-
/O.CON.KSGF.WI.Y.0012.000000T0000Z-191202T0000Z/
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, Nevada,
Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, 
Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, 
Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, 
Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, 
Cedar Springs, El Dorado Springs, Filley, Arnica, 
Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, 
March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, 
Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, 
Jadwin, Salem, Joplin, Carthage, Greenfield, Lockwood, Meinert, 
Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson,
Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, 
Mount Vernon, Marionville, Nixa, Christian Center, Ozark, 
Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, 
Pottersville, Siloam Springs, South Fork, West Plains, 
White Church, Teresita, Winona, Birch Tree, Montier, Anderson, 
Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett,
Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, 
Silver Dollar City, Branson, Hollister, Kirbyville, 
Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer,
Alton, Couch, Greer, Thomasville, and Wilderness
334 PM CST Sun Dec 1 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...West winds 15 to 30 mph with gusts up to 40 mph.

* WHERE...Portions of southeast Kansas and central, east 
  central, south central, southwest and west central Missouri.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CRAMER
434 
WWUS73 KSGF 012356
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
556 PM CST Sun Dec 1 2019

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020100-
/O.EXP.KSGF.WI.Y.0012.000000T0000Z-191202T0000Z/
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, Nevada,
Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, 
Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, 
Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, 
Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, 
Cedar Springs, El Dorado Springs, Filley, Arnica, 
Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, 
March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, 
Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, 
Jadwin, Salem, Joplin, Carthage, Greenfield, Lockwood, Meinert, 
Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson,
Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, 
Mount Vernon, Marionville, Nixa, Christian Center, Ozark, 
Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, 
Pottersville, Siloam Springs, South Fork, West Plains, 
White Church, Teresita, Winona, Birch Tree, Montier, Anderson, 
Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett,
Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, 
Silver Dollar City, Branson, Hollister, Kirbyville, 
Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer,
Alton, Couch, Greer, Thomasville, and Wilderness
556 PM CST Sun Dec 1 2019

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

Winds have decreased below advisory criteria, but will continue to
be gusty through tonight. Will allow wind advisory to expire.

$$

Raberding

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this wind advisory went out at Nov 30, 11:58 AM CST, 2 hours earlier.

Area forecast discussion, Nov 30, 11:58 AM CST, 2 hours before
Area Forecast Discussion
National Weather Service Springfield MO
1158 AM CST Sat Nov 30 2019

.SYNOPSIS...
Issued at 223 AM CST Sat Nov 30 2019

Very strong storm system was strengthening over Nebraska early
this morning. The forecast area had some scattered thunderstorms
on Friday evening and another round of showers and thunderstorms
was developing in southeast Kansas and western Missouri. A cold
front extended south out of the low across western Kansas and a
warm front was lifting north into the southwest CWA, where
temperatures have risen into the low 60s so far tonight. Main
focus with the forecast will be with convection as it shifts east
this morning ahead of the drier air and then gusty winds behind
the front and drier air later today and tonight.

&&

.SHORT TERM...(Today and tonight)
Issued at 223 AM CST Sat Nov 30 2019

Showers and thunderstorms in the western CWA currently, will track
eastward this morning ahead of the cold front. Most of the
precipitation will end over the CWA by midday, with a few
showers/storms possible in the early afternoon out east. Much
drier air will move in behind the front, which should promote
better mixing during the afternoon...especially in the west which
will clear out first. Will see wind gusts of 35 to 40 mph likely
during the afternoon, staying below advisory criteria. Will need
to monitor this in the far western CWA. The gust winds over 30 mph
will continue tonight across the area with the main low tracking
east across Iowa into Illinois and a fairly strong pressure
gradient southwest of the low across the CWA. Main instability
will be south and southeast of the CWA today, but wouldn't be
shocked to see a few stronger storms over the eastern Ozarks
before the convection ends early this afternoon.

Temperatures today will likely rise into the 60s for most of the
area but will come crashing down tonight back into the low to mid
30s as strong cold air advection occurs.

.LONG TERM...(Sunday through Friday)
Issued at 223 AM CST Sat Nov 30 2019

The low will be pulling away from the area on Sunday, but we'll
maintain a pretty decent pressure gradient over the area,
continuing to advect in the colder air. Precipitation associated
with the wrap around moisture should remain to the north and
northwest of the CWA. Temperatures will struggle in the low 40s
for most of the CWA and then drop back into the mid to upper 20s
for lows Sunday night.

Surface ridge will shift across the area on Monday, but the cooler
than normal temperatures will linger for another day with highs
still in the 40s.

A warmup should start by Tuesday with more normal temperatures
through the remainder of the week as a more zonal quick pattern
develops.

A quick moving system will push across the southern plains into
the mid and low Mississippi valley regions Thursday into Friday
and will bring the next chance of precipitation to the area. Right
now it looks like mostly rain showers for the area with the better
instability for thunderstorms remaining to the south and colder
air for winter precipitation to the north.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1153 AM CST Sat Nov 30 2019

Brisk and gusty southwest winds will develop this afternoon and
become even stronger out of the west later tonight and Sunday.
Gusts over 30 knots are likely with occasional gusts approaching
40 knots possible.

VFR will persist through tonight, however MVFR cloud cover will
wrap around a departing low pressure system and will likely make
it into Springfield Sunday morning.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SYNOPSIS...Lindenberg
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...Schaumann
Hazardous weather outlook, Nov 30, 1:03 PM CST, 55 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
103 PM CST Sat Nov 30 2019

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011915-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
103 PM CST Sat Nov 30 2019

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Limited to Elevated non thunderstorm wind risk.
  Limited snow risk.
  Elevated to Locally Significant fire weather risk.

DISCUSSION...

  A quickly drying air mass and gusty southwest winds will
  lead to elevated fire weather conditions this afternoon
  across western Missouri and southeastern Kansas. Locally
  significant fire weather conditions will be possible across
  southeastern Kansas.

  Southwesterly wind gusts over 30 mph can be expected this
  afternoon. Winds will then turn to the west and increase
  late tonight into the 30 to 45 mph range.

  Snow showers will be possible late tonight across central
  Missouri. A light dusting will be possible in the Truman
  and Lake of the Ozarks region.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

  Snow showers and flurries will persist into Sunday
  roughly near and north of a Springfield to Eminence line.
  A light dusting of snow will be possible across central
  Missouri mainly near and north of a Hermitage to Rolla
  line.

  Brisk and gusty west to northwest winds will continue
  into Sunday with gusts of 40 to 50 mph.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Schaumann

In the hours before

Special weather statement, Nov 30, 8:15 AM CST, 5 hours 43 minutes before
Special Weather Statement
National Weather Service Springfield MO
815 AM CST Sat Nov 30 2019

MOZ098-301500-
Shannon MO-
815 AM CST Sat Nov 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SHANNON COUNTY UNTIL 900
AM CST...

At 814 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles north of Eminence to near Birch Tree.
Movement was east at 45 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Echo Bluff State Park...          Current River State Park...
Winona...                         Eminence...
Alley Spring...                   Midridge...
Round Spring...                   West Eminence...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3709 9121 3694 9122 3694 9147 3731 9149
      3742 9120 3741 9118 3726 9116 3725 9112
      3720 9112 3720 9109 3718 9109 3717 9104
      3714 9104 3714 9102 3710 9102
TIME...MOT...LOC 1414Z 276DEG 41KT 3729 9143 3696 9141

Schaumann
Local storm report, Nov 30, 11:52 AM CST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1152 AM CST SAT NOV 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     FLOOD            4 WNW AVA               36.97N 92.73W
11/30/2019                   DOUGLAS            MO   TRAINED SPOTTER

            LOW WATER CROSSING AT COWSKIN CREEK FLOODED
            AND IMPASSIBLE.

&&

JSS

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 7:21 PM CSTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Morgan39 min
Nov 29, 7:54 PM CSTSevere Thunderstorm WarningSGFMiller24 min
Nov 29, 8:26 PM CSTSpecial Weather StatementSGFMaries19 min
Nov 29, 8:32 PM CSTSevere Thunderstorm WarningSGFMaries13 min
Nov 29, 8:36 PM CSTDense Fog AdvisorySGFChristian, Douglas, Howell, Oregon, Ozark, Shannon and 2 more6 hr
Nov 29, 8:54 PM CSTSpecial Weather StatementSGFDallas36 min
Nov 29, 9:21 PM CSTSpecial Weather StatementSGFGreene24 min
Nov 29, 11:06 PM CSTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon39 min
Nov 30, 4:36 AM CSTSpecial Weather StatementSGFCamden, Miller24 min
Nov 30, 5:29 AM CSTSpecial Weather StatementSGFStone31 min
Nov 30, 5:46 AM CSTSpecial Weather StatementSGFTaney44 min
Nov 30, 6:40 AM CSTSpecial Weather StatementSGFWright35 min
Nov 30, 8:15 AM CSTSpecial Weather StatementSGFShannon45 min

Nearby

Wind Advisories in Missouri, 2019Wind Advisories in Kansas, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.